JournalszaaVol. 12, No. 3pp. 567–584

Sequence Spaces and Stability of Integer Translates

  • Qiyu Sun

    Zhejiang University, China
Sequence Spaces and Stability of Integer Translates cover
Download PDF

Abstract

In this paper, we introduce sequence spaces of Triebel-Lizorkin type, especially Hardy spaces and bounded mean oscillation spaces. We establish FpαqF^{\alpha q}_p-stability of integer translates of general distributions which extends the results of [7,8] to general distributions. Also the corresponding David-Journé theorem for sequences is established.

Cite this article

Qiyu Sun, Sequence Spaces and Stability of Integer Translates. Z. Anal. Anwend. 12 (1993), no. 3, pp. 567–584

DOI 10.4171/ZAA/547